Volume 43, Number 1, January-February 2009
|Page(s)||139 - 150|
|Published online||16 October 2008|
Approximation of maximal Cheeger sets by projection
CEREMADE, Université Paris Dauphine, France.
2 Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, France. email@example.com
Revised: 2 July 2008
This article deals with the numerical computation of the Cheeger constant and the approximation of the maximal Cheeger set of a given subset of . This problem is motivated by landslide modelling as well as by the continuous maximal flow problem. Using the fact that the maximal Cheeger set can be approximated by solving a rather simple projection problem, we propose a numerical strategy to compute maximal Cheeger sets and Cheeger constants.
Mathematics Subject Classification: 49Q10 / 65K10
Key words: Cheeger sets / Cheeger constant / total variation minimization / projections.
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.